Acta Mathematica, 2006

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (9 articles)

Volume 198, Issue 1

[1] Simplicity of Lyapunov spectra: proof of the Zorich-Kontsevich conjecture

Artur Avila CNRS UMR 7599, Laboratoire de Probabilités et Modèles Aléatoires, Université Pierre et Marie Curie Marcelo Viana IMPA – Instituto Nacional de Matemática Pura e Aplicada, Estrada Dona Castorina 110, Rio de Janeiro, Brazil

TBD mathscidoc:1701.331979

Acta Mathematica, 198, (1), 1-56, 2005.11
[ Download ] [ 2017-01-08 20:33:50 uploaded by actaadmin ] [ 449 downloads ] [ 0 comments ] [ Cited by 54 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Property ($T$) and rigidity for actions on Banach spaces

Uri Bader Technion–Israel Institute of Technology, Technion City, Haifa, Israel Alex Furman University of Illinois at Chicago, Department of Mathematics, Statistics and Computer Science, 851 South Morgan Street, Chicago, IL, USA Tsachik Gelander The Hebrew University, Institute of Mathematics, Givat Ram, Jerusalem, Israel Nicolas Monod Université de Genève, Section de Mathématiques, Case postale 64, 2-4, rue du Livre, Genève 4, Switzerland

TBD mathscidoc:1701.331980

Acta Mathematica, 198, (1), 57-105, 2005.8
[ Download ] [ 2017-01-08 20:33:50 uploaded by actaadmin ] [ 475 downloads ] [ 0 comments ] [ Cited by 58 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the$L$^{$p$}norm of spectral clusters for compact manifolds with boundary

Hart F. Smith Department of Mathematics, University of Washington Christopher D. Sogge Department of Mathematics, Johns Hopkins University

TBD mathscidoc:1701.331981

Acta Mathematica, 198, (1), 107-153, 2005.11
[ Download ] [ 2017-01-08 20:33:50 uploaded by actaadmin ] [ 432 downloads ] [ 0 comments ] [ Cited by 39 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 198, Issue 2

[1] Distribution of values of bounded generalized polynomials

Vitaly Bergelson Department of Mathematics, Ohio State University Alexander Leibman Department of Mathematics, Ohio State University

TBD mathscidoc:1701.331982

Acta Mathematica, 198, (2), 155-230, 2005.10
[ Download ] [ 2017-01-08 20:33:50 uploaded by actaadmin ] [ 313 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Discrete Radon transforms and applications to ergodic theory

Alexandru D. Ionescu University of Wisconsin, Madison, Madison, WI, U.S.A. Elias M. Stein Princeton University, Princeton, NJ, U.S.A. Akos Magyar University of Georgia, Athens, Athens, GA, U.S.A. Stephen Wainger University of Wisconsin, Madison, Madison, WI, U.S.A.

TBD mathscidoc:1701.331983

Acta Mathematica, 198, (2), 231-298, 2006.3
[ Download ] [ 2017-01-08 20:33:50 uploaded by actaadmin ] [ 310 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 201, Issue 1

[1] Classification of Levi degenerate homogeneous CR-manifolds in dimension 5

Gregor Fels Mathematisches Institut, Universität Tübingen Wilhelm Kaup Mathematisches Institut, Universität Tübingen

TBD mathscidoc:1701.331996

Acta Mathematica, 201, (1), 1-82, 2006.10
[ Download ] [ 2017-01-08 20:33:52 uploaded by actaadmin ] [ 327 downloads ] [ 0 comments ] [ Cited by 28 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Cluster algebras and triangulated surfaces. Part I: Cluster complexes

Sergey Fomin Department of Mathematics, University of Michigan Michael Shapiro Department of Mathematics, Michigan State University Dylan Thurston Department of Mathematics, Barnard College, Columbia University

TBD mathscidoc:1701.331997

Acta Mathematica, 201, (1), 83-146, 2006.10
[ Download ] [ 2017-01-08 20:33:52 uploaded by actaadmin ] [ 683 downloads ] [ 0 comments ] [ Cited by 139 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 201, Issue 2

[1] Global well-posedness, scattering and blow-up for the energy-critical focusing non-linear wave equation

Carlos E. Kenig Department of Mathematics, University of Chicago Frank Merle Département de Mathématiques, Université de Cergy-Pontoise

TBD mathscidoc:1701.331998

Acta Mathematica, 201, (2), 147-212, 2006.10
[ Download ] [ 2017-01-08 20:33:52 uploaded by actaadmin ] [ 419 downloads ] [ 0 comments ] [ Cited by 137 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The primes contain arbitrarily long polynomial progressions

Terence Tao Department of Mathematics, University of California, Los Angeles Tamar Ziegler Department of Mathematics, Technion – Israel Institute of Technology

TBD mathscidoc:1701.331999

Acta Mathematica, 201, (2), 213-305, 2006.10
[ Download ] [ 2017-01-08 20:33:52 uploaded by actaadmin ] [ 699 downloads ] [ 0 comments ] [ Cited by 55 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved